# SDR REXA2013120302207

- Difficulty date: December 3, 2013
- Submitted: December 4, 2013
- Operation: Air carrier
- Aircraft: N917XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15155
- Aircraft time: 14,932 hours, 9,460 cycles
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT MISSING ONE INFANT LIFE VEST.  INSTALLED ONE INFANT LIFE VEST IAW AMM 25-61-03.
